# SDR UIEA2012080300345

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 69,606 hours, 17,716 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYD CASE DRAIN FILTER MODULE DPI BUTTON DEPLOYED.  REPLACED ENGINE DRIVEN PUMP AND FILTER IAW AMM 29-11-00.
